# SDR AALA202105133431

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 51,230 hours, 33,055 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pintle Pin
- Part number: D3215303000800
- Part serial: AF11154
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAIN LANDING GEAR AFT PINTLE PIN CORRODED. PROCURED NEW AFT PINTLE PIN FOR LEFT MAIN LANDING GEAR TO BE INSTALLED ON TC 26T 00032001 STEP 25.
